Targeting moving targets in chaotic dynamical systems

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

In this paper, the problem of targeting moving targets in discrete chaotic dynamical systems is considered. The aim is to derive open-loop controls from methods of optimal control theory and use them to obtain global (sub)optimal targeting feedback controllers, i.e. interpolated spline surface controls. The performance of these targeting controllers in the presence of random dynamical noise is illustrated, both in the case of disturbances in the initial condition and with random system disturbances during the targeting process.
Original languageEnglish
Pages (from-to)1533-1544
Number of pages12
JournalChaos, Solitons and Fractals
Volume8
Issue number9
DOIs
Publication statusPublished - 1 Jan 1997
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this